I have been using this for about a week and a half? I am wondering if this causes any stomach bloating. I feel like my stomach is somewhat bloated all the time. Any reasoning? This is the only thing I am taking.
We've had a lot of people who were sensitive to DAA sayget them no issues. When are you taking it? Has your diet changed at all recently? How much fiber/day do you take in?
iForce Nutrition Representative - iTrain. iCompete. iDominate.
iForce Facebook: http://www.facebook.com/iForceNutrition
iForce website: www.iforcenutrition.com
I didnt have an bloat issues when i took it.
we haven't heard of any issues related to bloating with Intimidate and I can't think of any reason why it would or could cause bloating based on the science behind it. if you made any major diet changes recently that could have caused it
MAN Sports Online Lead Rep and Sales
Like us on Facebook! Follow me on Instagram: Rob_MANSports
Agreed with this... What else are you taking?Originally Posted by allnatural923
Purus Labs Anabolic Titan/Rep
Coach AB @ BossBody.net
If you are using intimidate.. are you bulking? If so.. did you increase your Cal's at the same time of starting like most people do?
iForce Nutrition Representative
iTrain. iCompete. iDominate…iForce!